A Journal "Theory of Probability and Mathematical Statistics"
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process   Special Issues   History  

Theory of Probability and Mathematical Statistics



Asymptotics for time-changed diffusions.

Raffaela Capitanelli, Mirko D'Ovidio

Download PDF

Abstract: We consider time-changed diffusions driven by generators with discontinuous coefficients. The PDE’s connections are investigated and in particular some results on the asymptotic analysis according to the behaviour of the coefficients are presented.

Keywords: Skew Brownian motion, scale function, boundary value problems

Bibliography:
[1] T. Appuhamillage, V. Bokil, E. Thomann, E. Waymire, B. Wood, Occupation and local times for skew Brownian motion with applications to dispersion across an interface. Ann. Appl. Probab., 21 (2011), 1, 183–214.
[2] E. Acerbi, G. Buttazzo, Reinforcement problems in the calculus of variations, Ann. Inst. H. Poincar´e Anal. Non Lin. 3 (1986), no. 4, 273–284.
[3] H. Brezis, L.A. Caffarelli, A. Friedman, Reinforcement problems for elliptic equations and variational inequalities. Ann. Mat. Pura Appl. (4) 123 (1980), 219–246.
[4] S. Blei, On symmetric and skew Bessel processes. Stochastic Processes and their Applications, 122 (2012), 3262–3287.
[5] R.M. Blumenthal, R.K. Getoor, Markov Processes and Potential Theory. Academic Press, New York, 1968.
[6] R. Capitanelli, M. D’Ovidio, Skew Brownian diffusions across Koch interfaces. Potential Anal. (2016) doi: 10.1007/s11118-016-9588-4.
[7] R. Capitanelli, M.A. Vivaldi, On the Laplacean transfer across fractal mixtures. Asymptot. Anal. 83 (2013), no. 1-2, 1–33.
[8] M. Decamps , M. Goovaerts, W. Schoutens, Asymmetric skew Bessel processes and their applications to finance. Journal of Computational and Applied Mathematics, 186 (2006), 130–147.
[9] M. D’Ovidio, From Sturm-Liouville problems to fractional and anomalous diffusions. Stochastic Process. Appl. 122 (2012), no. 10, 3513–3544.
[10] J. M. Harrison, L. A. Shepp, On Skew Brownian Motion. Ann. Probab., 9 (1981), 309–313.
[11] S.Karlin, H. M. Taylor, A Second Course in Stochastic Processes. Academic Press, New York, 1981.
[12] K. Itˆo, H. P. McKean, Jr., Diffusion Processes and Their Sample Paths. Springer-Verlag, Heidelberg New York 1974.
[13] A. Lejay, On the constructions of the skew Brownian motion. Probab. Surveys, 3 (2006), 413–466.
[14] N. N. Leonenko, M. M. Meerschaert, A. Sikorskii, Fractional Pearson diffusions. J. Math. Anal. Appl., 403 (2013), no. 2, 532–546
[15] N. N. Leonenko, N. ˇSuvak, Statistical inference for reciprocal gamma diffusion process. J. Statist. Plann. Inference 140 (2010), no. 1, 30–51
[16] U. Mosco, Convergence of convex sets and of solutions of variational inequalities. Adv. in Math. 3, (1969), 510–585.
[17] U. Mosco, Composite media and asymptotic Dirichlet forms. J. Funct. Anal., 123, (1994), no. 2, 368–421.
[18] Y. Ouknine, F. Russo, G. Trutnau, On countably skewed Brownian motion with accumulation point. Electron. J. Probab. 20 (2015), no. 82, 1–27.
[19] J. M. Ramirez, Multi-skewed Brownian motion and diffusion in layered media. Proceedings of the American Mathematical Society, 139 (2011), 3739–3752.
[20] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion. 3rd edn, Springer-Verlag, Berlin, 1999.
[21] J.B. Walsh, A diffusion with a discontinuous local time. Asterisque, 52-53 (1978), 37–45.